# SDR COMA0860097

- Difficulty date: January 23, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 19,882 hours, 17,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Fuselage
- Part time: 19,882 hours, 17,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM CAP BETWEEN FS 569.0 AND FS 621 AND LBL 27 HAS CORROSION AROUND SEVERAL NUT PLATE HOLES.  REMOVED DAMAGED CARGO BEAM CAP AND INSTALLED SERVICEABLE CAP IAW COMAIR EA10-5360-02051.
